The resolution of the Navier-Stokes equations in anisotropic spaces.

Título inglés The resolution of the Navier-Stokes equations in anisotropic spaces.
Título español Resolución de las ecuaciones de Navier-Stokes en espacios anisotrópicos.
Autor/es Iftimie, Dragos
Organización IRMAR Univ. Rennes I, Rennes, Francia
Revista 0213-2230
Publicación 1999, 15 (1): 1-36, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we prove global existence and uniqueness for solutions of the 3-dimensional Navier-Stokes equations with small initial data in spaces which are Hδi in the i-th direction, δ1 + δ2 + δ3 = 1/2, -1/2 < δi < 1/2 and in a space which is L2 in the first two directions and B2,11/2 in the third direction, where H and B denote the usual homogeneous Sobolev and Besov spaces.
Clasificación UNESCO 120208
Palabras clave español Ecuaciones de Navier-Stokes ; Resolución de ecuaciones ; Espacios de funciones ; Espacios de Sobolev
Código MathReviews MR1681635
Código Z-Math Zbl 0923.35119
Icono pdf Acceso al artículo completo